Advanced Search
Article Contents
Article Contents

On the Alekseev-Gröbner formula in Banach spaces

  • * Corresponding author: Primož Pušnik

    * Corresponding author: Primož Pušnik

This work was partially supported by the SNSF-Research project 200021_156603 "Numerical approximations of nonlinear stochastic ordinary and partial differential equations"

Abstract Full Text(HTML) Related Papers Cited by
  • The Alekseev-Gröbner formula is a well known tool in numerical analysis for describing the effect that a perturbation of an ordinary differential equation (ODE) has on its solution. In this article we provide an extension of the Alekseev-Gröbner formula for Banach space valued ODEs under, loosely speaking, mild conditions on the perturbation of the considered ODEs.

    Mathematics Subject Classification: Primary: 34A99; Secondary: 65L99.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] V. M. Alekseev, An estimate for the perturbations of the solutions of ordinary differential equations, Vestnik Moskov. Univ. Ser. I Mat. Meh., 2 (1961), 28-36. 
    [2] R. Coleman, Calculus on Normed Vector Spaces, Universitext, Springer, New York, 2012. doi: 10.1007/978-1-4614-3894-6.
    [3] A. Deitmar and S. Echterhoff, Principles of Harmonic Analysis, Second ed., Universitext, Springer, Cham, 2014. doi: 10.1007/978-3-319-05792-7.
    [4] B. Driver, Analysis Tools with Applications, Preprint, 2003. Available online: http://www.math.ucsd.edu/~ bdriver/231-02-03/Lecture_Notes/PDE-Anal-Book/analpde1.pdf.
    [5] L. C. Evans, Partial Differential Equations, Second ed., Graduate Studies in Mathematics, 19, American Mathematical Society, Providence, RI, 2010. doi: 10.1090/gsm/019.
    [6] W. Gröbner, Die Lie-Reihen und ihre Anwendungen, Mathematische Monographien, 3, VEB Deutscher Verlag der Wissenschaften, Berlin, 1960.
    [7] E. Hairer, S. P. Nørsett and G. Wanner, Solving Ordinary Differential Equations. I, Second ed., Springer Series in Computational Mathematics, 8, Springer-Verlag, Berlin, 1993. Nonstiff problems. doi: 10.1007%2F978-3-540-78862-1.
    [8] A. IserlesA First Course in the Numerical Analysis of Differential Equations, Second ed., Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, 2009.  doi: 10.1017/CBO9780511995569.
    [9] A. Iserles and G. Söderlind, Global bounds on numerical error for ordinary differential equations, J. Complexity, 9 (1993), 97-112.  doi: 10.1006/jcom.1993.1007.
    [10] A. JentzenD. Salimova and T. Welti, Strong convergence for explicit space-time discrete numerical approximation methods for stochastic Burgers equations, J. Math. Anal. Appl., 469 (2019), 661-704.  doi: 10.1016/j.jmaa.2018.09.032.
    [11] G. LadasG. Ladde and V. Lakshmikantham, On some fundamental properties of solutions of differential equations in Banach spaces, Ann. Mat. Pura Appl. (4), 95 (1973), 255-267.  doi: 10.1007/BF02410719.
    [12] J. Niesen, A priori estimates for the global error committed by Runge-Kutta methods for a nonlinear oscillator, LMS J. Comput. Math., 6 (2003), 18-28.  doi: 10.1112/S1461157000000358.
    [13] C. Prévøt and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, Lecture Notes in Mathematics, 1905, Springer, Berlin, 2007. doi: 10.1007%2F978-3-540-70781-3.
    [14] W. Rudin, Principles of Mathematical Analysis, Third ed., International Series in Pure and Applied Mathematics, McGraw-Hill Book Co., New York-Auckland-Düsseldorf, 1976.
  • 加载中

Article Metrics

HTML views(1386) PDF downloads(226) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint